A Note on a Result of Zolotarev and Bernstein.
Manuscripta mathematica, Tome 20 (1977), pp. 95-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1977__20_154429,
author = {A.R. Reddy},
title = {A {Note} on a {Result} of {Zolotarev} and {Bernstein.}},
journal = {Manuscripta mathematica},
pages = {95--98},
year = {1977},
volume = {20},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MM2_1977__20_154429/}
}
A.R. Reddy. A Note on a Result of Zolotarev and Bernstein.. Manuscripta mathematica, Tome 20 (1977), pp. 95-98. http://geodesic.mathdoc.fr/item/MM2_1977__20_154429/